# SDR FDEA201912230112

- Difficulty date: November 26, 2019
- Submitted: December 24, 2019
- Operation: Air carrier
- Aircraft: N610FE
- Make and model: Doug MD-11F
- Aircraft serial: 48603
- Aircraft time: 82,794 hours, 20,112 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fitting
- Part number: ARC70551
- Condition: Corroded
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HAND WING OUTBOARD FLAP VANE HORN FITTING 'C' ECCENTRIC BUSHING HOLE BORE CORROSION. CORROSION AT LEFT HAND WING OUTBOARD FLAP VANE HORN FITTING 'C' ECCENTRIC   BUSHING HOLE BORE REWORKED BY MACHINING AND FOUND EXCEED LIMITS IAW SRM 57-50-02-2R, REPAIR 5, FIGURE 201. OVERSIZED ECCENTRIC BUSHING FABRICATED IAW SRM 57-50-02-2R REPAIR 5 FIGURE 201 AND EA 1-5750-T0351207   PART 1 STEP 1A,  CLASSIFIED AS MINOR PER GMM 6-2-100.
